# SDR UPS08652668

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 33,591 hours, 11,125 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: 114T2300271
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OSS 664 & 679 NOSE BEAM WEB LOWER AREA FOUND CRACKED. (CRACK LENGTH 2" & 3") LHW AT OSS 648 TO OSS 694 L/E NOSE BEAM SUPPORT WEB REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
